Publication
Title
Higher spin Dirac operators between spaces of simplicial monogenics in two vector variables
Author
Abstract
Language
English
Source (journal)
Mathematical physics, analysis and geometry. - Place of publication unknown
Publication
Place of publication unknown : 2011
ISSN
1385-0172
Volume/pages
14:1(2011), p. 1-20
ISI
000287148300001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.05.2011
Last edited 10.07.2018
To cite this reference